mental-health-icon
I was facing vitamin b12 and D3 issue
I was facing vitamin b12 and d3 issue from last year. I took hosit and uprise tablet for 4 month. After that I stopped taking tablet . But now again I am seeing issue of low energy, neck pain, shoulder pain sometimes. What should I do to get rid of these issues.
117 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Hello Friend, Sometime emotional imbalance in body can also causes such physical distress due to anxiety or stress in your life. These are called Psychosomatic Disorders. Get yourself assessed holistically for both physical and mental symptoms to identify the actual root cause behind this issues. Take a help of psychologist to analyze these symptoms and get suitable recommendation
Next Steps
Call me directly or online through practo for further evaluation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Kindly repeat the  level of vit b12 nd vitd3 Rest u need to contiue vit d3 tablets.once a week. For vit b12 u need to have meat and non veg if possible or milk nd milk products more in ur diet
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.